Vol. 311, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Distinguished cuspidal representations over $p$-adic and finite fields

Jeffrey Hakim

Vol. 311 (2021), No. 1, 89–111
DOI: 10.2140/pjm.2021.311.89
Abstract

The author’s work with Murnaghan on distinguished tame supercuspidal representations is reexamined using a simplified treatment of Jiu-Kang Yu’s construction of tame supercuspidal representations of p-adic reductive groups. This leads to a unification of aspects of the theories of distinguished cuspidal representations over p-adic and finite fields.

Keywords
supercuspidal representations, distinguished representations, cuspidal representations
Mathematical Subject Classification 2010
Primary: 11F67, 11F70, 20C33, 22E50
Milestones
Received: 8 September 2019
Revised: 24 November 2020
Accepted: 15 December 2020
Published: 17 March 2021
Authors
Jeffrey Hakim
Department of Mathematics and Statistics
American University
4400 Massachusetts Ave. NW
Washington, DC 20016
United States